Write a review

Bad Botox!!! - Chicago, IL

Well I see that I am one more poster with a very...

Well I see that I am one more poster with a very bad experienced, I hope I can get an answer about when this will end.
Got 24 units of Botox on Oct 20, the very next day for the first time in my life I had a severe anxiety attack.
The day after that I got my period and the flu, of what felt like the flu with no fever. I thought I was either going crazy or about to die, or maybe both. Chills, horrifying nausea, dizzy spells all day and night. I went to my Doc on the third day and He actually told me he thinks it is from the Botox. He said that he thinks that the Botox is what gave me anxiety and from that my immune system was low, so that can be why I felt so sick. To be on the safe side he ran my blood twice, gave me an EKG, and is sending me to a GI doctor on Monday.
Today is Nov 12- 2010 and I still wake up every day with nausea and a bit of diarrhea, some occasional anxiety.
Lesson learned, but when will this end, does it end? Will it end when the Botox wears off?

Name not provided

My Doctor was honest. he was not the one who did the Botox by the way

Was this review helpful?

Comments (5)

Hi Julie. I read that you fully recovered. Can you give me your email address. I wuold like to ask you some questions, if it is possible. Kasia
  • Reply
My regular PS did it....in Virginia Beach, VA. His technique is amazing--he was actually one of the doctors that began the botox trials in the 80's, so he is very skilled.
I did not have flu-like symptoms from it. My symptoms: dizziness...the first time I had a headache for 3 weeks and was VERY tired. The subsequent times I had irregular heartbeats/anxiety and severe episodes of dizziness. My side effects lasted about 3 weeks (consequently the same time the botox had somewhat worn off)
I hope you feel better soon Julie.
-Emily
  • Reply
Julie:
I had some bad experiences with botox as well. It will go away. To me, the first 3 weeks were the worst. I can absolutely say that I have no persistant effects from the botox. Hope you feel better soon!
  • Reply

Hello Emilyanne,
When did you get your botox done? Were you actually sick from it or were your side effects not as bad as the others. I had mine on Oct 20th and am still sick.
By the way, if there is anyone from IL, that has had botox done and gotten sick from it, Please email me.

Julie

  • Reply

Hi Julie,

Welcome to the community. So sorry to hear what you are going through. Yes as you said you are one of many, for as to how long will it last the doctors in our Q&A say about 3-6 months depending on how quickly your body breaks it down. and since it's already been one month about the bright side is it could be soon. I hope you feel better and please keep us updated.

Thanks,

-Britt

  • Reply